| Catalog Number |
804-09-027 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Complaint - cold welded the short pins into all 4 guides, 30 minute delay in surgery.
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Event or Problem Description
Complaint, cold welded the short pins into all 4 guides, 30min delay in surgery.
Additional Manufacturer Narrative
Device history:
the revision level or lot number were not reported; therefore, this instrument could not be linked to a specific device history record (dhr) or the actual date of manufacture could not be determined with confidence.Root cause:
the root cause of this complaint was the cold welding the short pins into all 4 guides, likely due to repeated use and time in service.Refer to the instrument ifu for the correct use and care of the instrument.This is an event associated with use, not an event associated with product failure, malfunction, or issue.Complaint history:
complaint database review showed previous complaints but there were no indications that these instruments have a design or material deficiency.Containment:
there are no indications that these instruments have a design or material deficiency.Therefore, no containment of inventory is required.Event is associated with instrument usage, not a design or manufacturing issue.